Alert archive / Nebraska / Wind Chill Advisories in 2009

Wind Chill Advisory 3, NWS North Platte, NE

March 10, 20096 counties in Nebraska

NWS North Platte, NE issued this wind chill advisory at Mar 10, 2009, 3:03 PM CDT for 6 counties in Nebraska. It took effect at Mar 11, 2009, 12:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 10, 2009, 3:03 PM CDT (20:03 UTC)
In effect from
Mar 11, 2009, 12:00 AM CDT
Expired
Mar 11, 2009, 9:51 AM CDT
In force
10 hr
Issued by
NWS North Platte, NE

Counties Boyd County, NE, Brown County, NE, Cherry County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 106 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.1 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2009-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2009-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
624 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KLBF 102003
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
303 PM CDT TUE MAR 10 2009


NEZ007-010-110415-
/O.CAN.KLBF.WW.Y.0007.000000T0000Z-090310T2100Z/
/O.NEW.KLBF.WC.Y.0003.090311T0500Z-090311T1500Z/
BOYD-HOLT-
INCLUDING THE CITIES OF...SPENCER...ONEILL
303 PM CDT TUE MAR 10 2009

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
CDT WEDNESDAY...
...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CDT WEDNESDAY. THE WINTER WEATHER ADVISORY HAS BEEN
CANCELLED. 

A REINFORCING ARCTIC COLD FRONT WILL DROP THROUGH NORTH CENTRAL
NEBRASKA TONIGHT. TEMPERATURES WILL FALL TO NEAR OR BELOW ZERO AND
WINDS WILL REMAIN STRONG AT 15 TO 25 MPH PRODUCING WIND CHILL
EFFECTS OF MINUS 20 TO MINUS 30. CONDITIONS SHOULD IMPROVE BY MID
MORNING WEDNESDAY.

USE CAUTION TRAVELING IN REMOTE AREAS. FROST BITE CAN OCCUR IN 30
MINUTES. CARRY EXTRA CLOTHING...FOOD AND BLANKETS IN YOUR
VEHICLE.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

NEZ005-006-008-009-110415-
/O.NEW.KLBF.WC.Y.0003.090311T0500Z-090311T1500Z/
EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH...
BASSETT
303 PM CDT TUE MAR 10 2009

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM
CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CDT WEDNESDAY. 

A REINFORCING ARCTIC COLD FRONT WILL DROP THROUGH NORTH CENTRAL
NEBRASKA TONIGHT. TEMPERATURES WILL FALL TO NEAR OR BELOW ZERO AND
WINDS WILL REMAIN STRONG AT 15 TO 25 MPH PRODUCING WIND CHILL
EFFECTS OF MINUS 20 TO MINUS 30. CONDITIONS SHOULD IMPROVE BY MID
MORNING WEDNESDAY.

USE CAUTION TRAVELING IN REMOTE AREAS. FROST BITE CAN OCCUR IN 30
MINUTES. CARRY EXTRA CLOTHING...FOOD AND BLANKETS IN YOUR
VEHICLE.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
4 follow-up statements
000 
WWUS43 KLBF 102029
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
329 PM CDT TUE MAR 10 2009

NEZ005>010-110430-
/O.CON.KLBF.WC.Y.0003.090311T0500Z-090311T1500Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL
329 PM CDT TUE MAR 10 2009

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CDT WEDNESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
10 AM CDT WEDNESDAY. 

A REINFORCING ARCTIC COLD FRONT WILL DROP THROUGH NORTH CENTRAL
NEBRASKA TONIGHT. TEMPERATURES WILL FALL TO NEAR OR BELOW ZERO
AND WINDS WILL REMAIN STRONG AT 15 TO 25 MPH PRODUCING WIND CHILL
EFFECTS OF MINUS 20 TO MINUS 30. CONDITIONS SHOULD IMPROVE BY MID
MORNING WEDNESDAY.

USE CAUTION TRAVELING IN REMOTE AREAS. FROST BITE CAN OCCUR IN
30 MINUTES. CARRY EXTRA CLOTHING...FOOD AND BLANKETS IN YOUR
VEHICLE.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
000 
WWUS43 KLBF 110400 AAA
WSWLBF

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1100 PM CDT TUE MAR 10 2009

NEZ005>010-111500-
/O.CON.KLBF.WC.Y.0003.090311T0500Z-090311T1500Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL
1100 PM CDT TUE MAR 10 2009

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
WEDNESDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
WEDNESDAY. 

A REINFORCING ARCTIC COLD FRONT WILL DROP THROUGH NORTH CENTRAL
NEBRASKA TONIGHT. TEMPERATURES WILL FALL TO NEAR OR BELOW ZERO
AND WINDS WILL REMAIN STRONG AT 15 TO 25 MPH PRODUCING WIND CHILL
EFFECTS OF MINUS 20 TO MINUS 30. CONDITIONS SHOULD IMPROVE BY MID
MORNING WEDNESDAY.

USE CAUTION TRAVELING IN REMOTE AREAS. FROST BITE CAN OCCUR IN
30 MINUTES. CARRY EXTRA CLOTHING...FOOD AND BLANKETS IN YOUR
VEHICLE.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$

POWER
000 
WWUS43 KLBF 110820
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
320 AM CDT WED MAR 11 2009

NEZ005>010-111500-
/O.CON.KLBF.WC.Y.0003.000000T0000Z-090311T1500Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL
320 AM CDT WED MAR 11 2009

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

BITTERLY COLD TEMPERATURES OF 5 ABOVE TO 5 BELOW ZERO WILL COMBINE
WITH NORTHERLY WINDS OF 10 TO 15 MPH THIS MORNING. THE COMBINATION
OF WIND AND VERY COLD TEMPERATURES...WILL RESULT IN WIND CHILLS
AROUND 20 BELOW ZERO THROUGH 10 AM CDT. TEMPERATURES ARE EXPECTED
TO WARM TO AROUND 10 DEGREES BY NOONTIME. 

DURING CALVING SEASON...FARMERS AND RANCHERS SHOULD TAKE ACTION TO
PROTECT YOUNG LIVESTOCK FROM THE BITTERLY COLD CONDITIONS. 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES. IF TRAVELING...HAVE A WINTER SURVIVAL KIT IN YOUR VEHICLE. 

$$

BUTTLER
000 
WWUS43 KLBF 111451
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
951 AM CDT WED MAR 11 2009

NEZ005>010-111600-
/O.CAN.KLBF.WC.Y.0003.000000T0000Z-090311T1500Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL
951 AM CDT WED MAR 11 2009

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELLED THE
WIND CHILL ADVISORY. 

WIND CHILL READINGS NO LONGER MEET ADVISORY CRITERIA AND
TEMPERATURES WILL CONTINUE TO SLOWLY RISE. THEREFORE THE WIND CHILL
ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Mar 10, 3:58 AM CDT, 11 hours 5 minutes earlier.

Area forecast discussion, Mar 10, 3:58 AM CDT, 11 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
358 AM CDT TUE MAR 10 2009

.SYNOPSIS...
ARCTIC AIR WILL REMAIN ENTRENCHED FOR ANOTHER 24 HOURS AS A STORM
SYSTEM BRINGS A GLANCING SHOT OF SNOW EARLY TODAY WHILE MOVING
EAST.

&&

.DISCUSSION...
FORECAST CHALLENGE IS SNOWFALL TODAY. CONVECTION THAT MOVED
NORTHEAST ACROSS KANSAS OVERNIGHT HAS HELPED SEND MOISTURE
NORTHWEST WITH FREEZING DRIZZLE ENDING OVER THE SOUTHWEST WITH ANY
REMAINING FREEZING DRIZZLE TO END AS ADDITIONAL MOISTURE WRAPS
NORTHWEST AS H85 CLOSED LOW OVER CENTRAL NEBRASKA FILLS AND LIFTS
NORTHEAST THROUGH 15Z. WEST OF THE PANHANDLE...IR SATELLITE LOOP AT
08Z SHOWED CLOUD TOPS WARMING WITH THIS WAVE AS IT CONTINUES TO
LIFT NORTHEAST ACROSS INTO WESTERN SOUTH DAKOTA. THE WAVE WILL
RAPIDLY MOVE EAST THROUGH NOONTIME WITH SNOW TO TO DEVELOP AND
BECOME MORE WIDESPREAD ACROSS THE NORTH AS THE WAVE PUSHES EAST
AND POSSIBLY BE EAST OF THE FORECAST AREA BY NOON. CURRENT
HEADLINES GO UNTIL 4 PM THAT WILL BE CARRIED FORWARD FOR ALL
EXCEPT CUSTER COUNTY AS A MODERATE SNOWFALL RATES MAY STILL OCCUR
THAT COULD GENERATE SNOWFALL ACCUMULATIONS FROM 1 TO 4 INCHES
ACROSS THE NORTH. IF THE SYSTEM PUSHES EAST EARLIER HEADLINES CAN
BE DROPPED POSSIBLY AROUND NOON. THEN LIGHT FLUFFY SNOW WILL BE
EASILY GET BLOW ABOUT THAT COULD EASILY DROP VISIBILITIES EARLY AS
NORTHWEST WINDS INCREASE. TEMPERATURES IN THE SINGLE DIGITS NORTH
WILL STRUGGLE TO CLIMB INTO THE LOW TO MID TEENS TODAY WHILE
FURTHER SOUTHWEST DOWNGLIDE WINDS INCREASE AS THE H7 SHORTWAVE
TROUGH MOVES EAST FOR INCREASING SUBSIDENCE INTO THE AFTERNOON FOR
CLOUDS TO BEGIN TO LIFT THAT SHOULD HELP TEMPERATURES RECOVER INTO
THE AFTERNOON.

AS THE 1044 MB HIGH CENTER BUILDS SOUTHEAST TONIGHT CLEARING IN
MOST AREAS AFTER MIDNIGHT THAT WILL LEAD TO A RAPID FALL IN
TEMPERATURES FOR SUBZERO READINGS ACROSS THE NORTH AND SINGLE
DIGITS TO THE SOUTH. THE EVENTUAL SNOWFALL COULD RESULT IN
TEMPERATURES ANOTHER CATEGORY COLDER ACROSS THE NORTH THAT WILL BE
ACCESSED IN LATER FORECASTS.

WEDNESDAY THROUGH THURSDAY COLD ARCTIC AIR WILL GET RECYCLED WITH
TEMPERATURES TO SLOWLY RECOVER ON FRIDAY AS RETURN FLOW OCCURS
THAT WILL ALSO DRAW MOISTURE NORTH IN ADVANCE OF THE SYSTEM ACROSS
THE DESERT SOUTHWEST LIFTING OUT ONTO THE SOUTHERN PLAINS. THE
SPLIT FLOW PATTERN THAT EVOLVES KEEPS THE BRUNDT OF PRECIPITATION OF
THIS SYSTEM TO THE SOUTH. LONG RANGE MODELS ARE IN FAIR AGREEMENT
FOR A DRY EXTENDED PERIOD AS TEMPERATURES TREND UP INTO THE 50S
SOUTHWEST BY WEEKEND.

&&

.AVIATION...

PERIODIC LIGHT SNOW...ASSOCIATED WITH A TROUGH OF LOW
PRESSURE...WILL CONTINUE THROUGH 18Z AT THE KLBF TERMINAL WITH
VISIBILITIES DROPPING DOWN TO 2SM. CORRESPONDING CEILINGS ARE
EXPECTED TO RANGE FROM 1000 TO 1500 FEET AGL AT THE KLBF TERMINAL
THROUGH 20Z. LOOK FOR CEILINGS TO SCATTER OUT AFTER 20Z AS THE
TROUGH OF LOW PRESSURE MOVES EAST OF THE AREA. AT THE KVTN
TERMINAL...MVFR VISIBILITIES AND CEILINGS WILL PERSIST THROUGH 21Z
WITH PERIODS OF LIGHT SNOW. VISIBILITIES MAY BE REDUCED TO AROUND 1
MILE...ESPECIALLY DURING THE 12Z TO 18Z TIME FRAME. LOOK FOR SKIES
TO SCATTER OUT AFTER 21Z...WITH BROKEN MVFR CEILINGS RETURNING AFTER
SUNSET ACROSS NORTHERN NEBRASKA.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...WINTER WEATHER ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR
NEZ005>010.

WINTER WEATHER ADVISORY UNTIL 10 AM CDT THIS MORNING FOR NEZ028-029.

&&

SHORT TERM/EXTENDED...KECK
AVIATION...CLB
Hazardous weather outlook, Mar 10, 5:04 AM CDT, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
504 AM CDT TUE MAR 10 2009

NEZ004>010-022>029-035>038-056>059-069>071-094-111030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
504 AM CDT TUE MAR 10 2009 /404 AM MDT TUE MAR 10 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

LIGHT SNOW WILL CONTINUE THROUGH THE AFTERNOON HOURS. ONE TO 4
INCHES OF SNOW ACCUMULATION IS POSSIBLE NORTH OF INTERSTATE
80...WITH HIGHER AMOUNTS EXPECTED ACROSS THE CENTRAL SANDHILLS AND
NORTH CENTRAL NEBRASKA. SNOW WILL TAPER OFF TO FLURRIES BY LATE
AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CLB

In the hours before

Local storm report, Mar 10, 9:10 AM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
910 AM CDT TUE MAR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             IMPERIAL                40.52N 101.64W
03/10/2009  M0.5 INCH        CHASE              NE   CO-OP OBSERVER

            WATER EQUIVALENT OF THE SNOWFALL WAS 0.01 OF AN INCH.

&&

SCARMEL
Local storm report, Mar 10, 9:13 AM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
913 AM CDT TUE MAR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             2 WNW NORTH PLATTE      41.14N 100.81W
03/10/2009  M0.1 INCH        LINCOLN            NE   MESONET

            REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     SNOW             20 NNE BURWELL          42.05N 98.98W
03/10/2009  M0.5 INCH        GARFIELD           NE   MESONET

            REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     SNOW             16 ESE LONG PINE        42.45N 99.41W
03/10/2009  M0.7 INCH        ROCK               NE   MESONET

            REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

&&

SCARMEL
Local storm report, Mar 10, 9:14 AM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
914 AM CDT TUE MAR 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             BUTTE                   42.91N 98.85W
03/10/2009  M1.0 INCH        BOYD               NE   CO-OP OBSERVER

            WATER EQUIVALENT OF THE SNOWFALL WAS 0.07 OF AN INCH.

0700 AM     SNOW             5 E GORDON              42.81N 102.11W
03/10/2009  M1.0 INCH        SHERIDAN           NE   MESONET

            REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     SNOW             1 NE GRANT              40.85N 101.71W
03/10/2009  M0.7 INCH        PERKINS            NE   MESONET

            REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     SNOW             9 WSW WALLACE           40.79N 101.32W
03/10/2009  M0.5 INCH        PERKINS            NE   MESONET

            REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     SNOW             14 S MULLEN             41.84N 101.04W
03/10/2009  M0.5 INCH        HOOKER             NE   MESONET

            REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     SNOW             3 S GRANT               40.80N 101.73W
03/10/2009  M0.4 INCH        PERKINS            NE   MESONET

            REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     SNOW             8 SW MADRID             40.77N 101.65W
03/10/2009  M0.3 INCH        PERKINS            NE   MESONET

            REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     SNOW             IMPERIAL                40.52N 101.64W
03/10/2009  M0.5 INCH        CHASE              NE   CO-OP OBSERVER

            WATER EQUIVALENT OF THE SNOWFALL WAS 0.01 OF AN INCH.

0700 AM     SNOW             16 ESE LONG PINE        42.45N 99.41W
03/10/2009  M0.7 INCH        ROCK               NE   MESONET

            REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     SNOW             20 NNE BURWELL          42.05N 98.98W
03/10/2009  M0.5 INCH        GARFIELD           NE   MESONET

            REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     SNOW             2 WNW NORTH PLATTE      41.14N 100.81W
03/10/2009  M0.1 INCH        LINCOLN            NE   MESONET

            REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     SNOW             17 ESE ONEILL           42.37N 98.34W
03/10/2009  M2.0 INCH        HOLT               NE   MESONET

            REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     SNOW             4 WSW JOHNSTOWN         42.55N 100.13W
03/10/2009  M0.1 INCH        BROWN              NE   MESONET

            REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     SNOW             2 WNW NORTH PLATTE      41.14N 100.81W
03/10/2009  M0.7 INCH        LINCOLN            NE   MESONET

            REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     SNOW             9 NW ANSELMO            41.71N 99.99W
03/10/2009  M0.7 INCH        CUSTER             NE   MESONET

            REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK OBSERVER.

0700 AM     SNOW             1 NW SUTHERLAND         41.17N 101.14W
03/10/2009  M0.5 INCH        LINCOLN            NE   MESONET

            REPORT FURNISHED BY NEBRASKA RAINFALL ASSESSMENT AND
            INFORMATION NETWORK.

0700 AM     SNOW             2 SE ANSELMO            41.60N 99.84W
03/10/2009  M1.0 INCH        CUSTER             NE   CO-OP OBSERVER

            WATER EQUIVALENT OF THE SNOWFALL WAS 0.03 OF AN INCH.

0700 AM     SNOW             KINGSLEY DAM            41.21N 101.66W
03/10/2009  M0.2 INCH        KEITH              NE   CO-OP OBSERVER

            WATER EQUIVALENT OF THE SNOWFALL WAS 0.01 OF AN INCH.

0700 AM     SNOW             VALENTINE               42.87N 100.55W
03/10/2009  M0.3 INCH        CHERRY             NE   CO-OP OBSERVER

            WATER EQUIVALENT OF THE SNOWFALL WAS 0.02 OF AN INCH.

0700 AM     SNOW             NORTH PLATTE            41.13N 100.77W
03/10/2009  M0.3 INCH        LINCOLN            NE   OFFICIAL NWS OBS

            WATER EQUIVALENT OF THE SNOWFALL WAS A TRACE.

0800 AM     SNOW             NORTH PLATTE            41.13N 100.77W
03/10/2009  M0.5 INCH        LINCOLN            NE   CO-OP OBSERVER

            WATER EQUIVALENT OF THE SNOWFALL AT THE NORTH PLATTE
            EXPERIMENTAL FARM WAS 0.01 OF AN INCH.

0800 AM     SNOW             5 W STAPLETON           41.48N 100.61W
03/10/2009  M0.9 INCH        LOGAN              NE   CO-OP OBSERVER

            WATER EQUIVALENT OF THE SNOWFALL WAS 0.03 OF AN INCH.

0800 AM     SNOW             10 NE OSHKOSH           41.51N 102.21W
03/10/2009  M0.5 INCH        GARDEN             NE   CO-OP OBSERVER

            WATER EQUIVALENT FROM THE SNOWFALL WAS A TRACE.

0800 AM     SNOW             6 WNW ERICSON           41.81N 98.79W
03/10/2009  M0.5 INCH        GARFIELD           NE   CO-OP OBSERVER

            WATER EQUIVALENT OF THE SNOWFALL WAS 0.03 OF AN INCH.

&&

SCARMEL

Nearby

Wind Chill Advisories in Nebraska, 2009Every wind chill advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.